# SDR UALA2009070101892

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 55,161 hours, 20,390 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PSI LOW.  EVACUATION SLIDE BOTTLE PRESS (LOW, ZERO) AT DOOR 1.  REPLACED DOOR MOUNTED SLIDE RAFT REF MM 25-66-01.
